# SDR COMA9710397

- Difficulty date: August 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N168CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120168
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Section
- Part number: 12006647001
- Condition: Corroded
- Location: Fuselage
- Part time: 18,259 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2C INSPECTION, TASK REVEALED FLOOR T-SECTION AT FRAME 28 TO BE CORRODED.  REMOVED T-SECTION AND INSTALLED SERVICEABLE PART USING EMB SRM STANDARD PRACTICES.
